# SDR NWAA073506303

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 69,229 hours, 10,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK IN LT WING INBOARD TRAILING EDGE FORE FLAP OUTBOARD WEB ASSEMBLY AT WBL 442.0.  REPAIRED PER EA 63-210880.
